Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Can high prolactin and dysmenorrhea cause infertility ?

pls help me i need your answers.. i want to become pregnant .. Inabilty to conceive bcoz i have a dysmenorrhea every month.. i have also irreg periods.. sometimes 26.28.30 n 31..before i had a problem i took vit e which i didnt know that its not good for me i was delayed for 2 weeks thats why i really thought that I was pregnant but i had few test its still neg after that i had menstruation..what is the cause of higher prolactin?is that the prob thats why we cant conceive?pls reply..thanks!
Asked On : Sun, 8 May 2011
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to healtcare magic

Dysmenorrhea doesnot cause infertility.. there are many causes for high prolactin.. main cause is prolactinoma.. but this will not be in your case..
recurrent RTI can lead to infertility... you needed to be clinically evaluated..
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor